Previous |  Up |  Next

Article

Keywords:
operator ideals; $s$-numbers
Summary:
Let $ 1\leq q <p < \infty $ and $1/r := 1/p \max (q/2, 1)$. We prove that ${\scr L}_{r,p}^{(c)}$, the ideal of operators of Geľfand type $l_{r,p}$, is contained in the ideal $\Pi _{p,q}$ of $(p,q)$-absolutely summing operators. For $q>2$ this generalizes a result of G. Bennett given for operators on a Hilbert space.
References:
[1] Bennett, G.: Some ideals of operators on Hilbert space. Studia Math. 55 (1976), 27-40. MR 0420297 | Zbl 0338.47013
[2] Bennett, G., Goodman, V., Newman, C. M.: Norms of random matrices. Pacific J. Math. 59 (1975), 359-365. DOI 10.2140/pjm.1975.59.359 | MR 0393085 | Zbl 0325.47018
[3] Bergh, J., Löfström, J.: Interpolation Spaces. Springer, Berlin (1976).
[4] Carl, B.: Inequalities between absolutely $(p,q)$-summing norms. Studia Math. 69 (1980), 143-148. MR 0604346 | Zbl 0468.47012
[5] König, H.: Interpolation of operator ideals with an application to eigenvalue distribution problems. Math. Ann. 233 (1978), 35-48. DOI 10.1007/BF01351495 | MR 0482266
[6] König, H.: Eigenvalue Distribution of Compact Operators. Birkhäuser, Basel (1986). MR 0889455
[7] Peetre, J., Sparr, G.: Interpolation of normed abelian groups. Ann. Mat. Pura Appl. 92 (1972), 217-262. DOI 10.1007/BF02417949 | MR 0322529 | Zbl 0237.46039
[8] Pietsch, A.: Weyl numbers and eigenvalues of operators in Banach spaces. Math. Ann. 247 (1980), 149-168. DOI 10.1007/BF01364141 | MR 0568205 | Zbl 0428.47027
[9] Pietsch, A.: Operator Ideals. North-Holland, Amsterdam (1980). MR 0582655 | Zbl 0455.47032
[10] Pietsch, A.: Eigenvalues and $s$-numbers. Cambridge Univ. Press (1987). MR 0890520 | Zbl 0615.47019
[11] Triebel, H.: Interpolation Theory, Function Spaces, Differential Operators. North-Holland, Amsterdam (1978). MR 0503903 | Zbl 0387.46033
Partner of
EuDML logo